# SDR CALA2018091701935

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 90,234 hours, 15,769 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13103
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR O/B ACTUATOR FITTING LOCATION ''E'' FOUND CRACK APPROX 5/16" IN LENGTH. ACCOMPLISHED EA 5510-01896 REV C OP 016.
